# SDR COMA2012040290007

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 11,386 hours, 7,135 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LGA TO ROC RECEIVED NWS INOP MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN ROC.  PERFORMED SYSTEM RESET PER FIM FAULT RESET PROCEDURES.  MSG CLEARED, OPS CHECK GOOD.
